- 07-15-2009, 03:04 PM
Currently on week 10 of multi-estered test cycle @ 500mg/wk. Started epi (E-stane from CEL) at 30mg ED a few days ago for final 2 weeks and bridge to PCT. Since on test, I've felt like a god, slept like the dead, and had more energy than my kids. Epi, however, seems to be giving me some sides:
2. Night sweats
3. Eternal noctornal erection (the purple kind)
4. Being very edgy (like considering smashing things)
5. Greatly reduced energy
What do you guys think? This is usually considered a mild compound, but I seem to be feeling like my bud did on tren ace. Maybe I react different than most.
- 07-15-2009, 03:28 PM
why would you use epi and not just stick with test which would i assume be much more effective?
- 07-15-2009, 04:36 PM
2. had to deal with it..
3. the purple kind? but.. idk if this is too much of a problem while ur sleeping
4. yea i had the same attitude.. it'll pass
5. its supposed! to give a sense of euphoria, so not sure whats happening here, but i've never bridged with test, or taken test at all.
overall, think your body just doesn't do too great with epi. but its nothing too bad like some people get headaches and such. i'd just lean toward a different compound next time around and deal with this til PCT
07-15-2009, 04:39 PM
I'm currently experiencing all of those sides except reduced energy.
07-15-2009, 09:51 PM
07-15-2009, 09:56 PM
Similar Forum Threads
- By soontobbeast in forum SupplementsReplies: 8Last Post: 02-26-2012, 12:01 PM
- By whsktklfklf in forum Post Cycle TherapyReplies: 3Last Post: 09-29-2009, 12:27 PM
- By WEEZYFBABY in forum AnabolicsReplies: 11Last Post: 05-05-2007, 12:58 AM
- By bj mun in forum AnabolicsReplies: 20Last Post: 02-19-2006, 01:09 PM
- By fast89lx in forum AnabolicsReplies: 21Last Post: 12-30-2004, 02:27 AM